# SDR CALA0300481

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- Aircraft time: 16,565 hours, 8,880 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER CENTER SECTION FRONT SPAR LOWER FORWARD LUG PITTED AT BUSHING.  THE BUSHING WAS REMOVED AND REPLACED IAW CMM 55-10-06.
